| Catalog Number |
386860 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that 24g pivs leaking during appointments in outpatient infusion.Verbatim: rcc received a complaint via email.Multiple 24g pivs [peripheral intravenous lines] leaking during appointments in outpatient infusion at site where piv connects to catheter extension set.Piv does not leak when checking blood return but when flushing, piv leaks.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.